JournalsrmiVol. 17, No. 3pp. 421–431

Convexity and uniqueness in a free boundary problem arising in combustion theory

  • Arshak Petrosyan

    Purdue University, West Lafayette, USA
Convexity and uniqueness in a free boundary problem arising in combustion theory cover
Download PDF

Abstract

We consider solutions to a free boundary problem for the heat equation describing the propagation of flames.

Cite this article

Arshak Petrosyan, Convexity and uniqueness in a free boundary problem arising in combustion theory. Rev. Mat. Iberoam. 17 (2001), no. 3, pp. 421–431

DOI 10.4171/RMI/300